# SDR AALA202111184399

- Difficulty date: November 2, 2021
- Submitted: November 19, 2021
- Operation: Air carrier
- Aircraft: N980NN
- Make and model: Boeing 737*
- Aircraft serial: 31229
- Aircraft time: 17,559 hours, 7,305 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Part number: 147A85408
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION OF CREASE ANGLE AT RH SERVICE DOOR BETWEEN STA 986.5 AND STA 995 AT BL 35R, MEASURING L=10.0 IN, W=2.0 IN, D=0.056 IN. REPLACED CREASE ANGLE WITH NEW IAW AARD 51-00-05-1.
